zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Zeros of accretive operators. (English) Zbl 0288.47047

47H05Monotone operators (with respect to duality) and generalizations
34G99ODE in abstract spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47J05Equations involving nonlinear operators (general)
[1]BROWDER, F.: Nonlinear accretive operators in Banach spaces. Bull. Amer. Math. Soc.73, 470-776 (1967) · Zbl 0159.19905 · doi:10.1090/S0002-9904-1967-11786-5
[2]?: Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces. Bull. Amer. Math. Soc.73, 867-874 (1967) · Zbl 0176.45301 · doi:10.1090/S0002-9904-1967-11820-2
[3]?: Nonlinear mappings of nonexpansive and accretive type in Banach spaces. Bull. Amer. Math. Soc.73, 875-882 (1967) · Zbl 0176.45302 · doi:10.1090/S0002-9904-1967-11823-8
[4]GATICA, J.; KIRK, W.: Fixed point theorems for Lipschitzian pseudo-contractive mappings. Proc. Amer. Math. Soc.36, 111-115 (1972) · doi:10.1090/S0002-9939-1972-0306993-8
[5]LASOTA, A.; YORKE, J.A.: Bounds for periodic solutions of differential equations in Banach spaces. J. Diff. Eq.10, 83-91 (1971) · Zbl 0261.34035 · doi:10.1016/0022-0396(71)90097-0
[6]MARTIN, R.H.: Differential equations on closed subsets of a Banach space. Trans. Amer. Math. Soc.179, 399-414 (1973) · doi:10.1090/S0002-9947-1973-0318991-4
[7]PETRYSHYN, W.V.: Projection methods in nonlinear numerical functional analysis. J. Math. Mech.17, 353-372 (1967)
[8]REICH, S.: Remarks on fixed points. Atti Accad. Lincei52, 689-697 (1972)
[9]VIDOSSICH, G.: How to get zeros of monotone and accretive operators using the theory of ordinary differential equations. Actas Sem. Anal. Func. Sao Paulo (to appear)
[10]-:Non-existence of periodic solutions and applications to zeros of nonlinear operators (preprint)